MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 414-151
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's date of birth unavailable.(b)(4).
 
Event or Problem Description
It was reported to a philips (b)(4) representative on (b)(6) 2021 that on (b)(6) 2020, a peripheral vascular procedure was performed to treat in-stent restenosis (isr) in the patient's distal superficial femoral artery (sfa).This procedure was part of a (b)(4)postmarket study.Two spectranetics turbo elite laser atherectomy catheters were used during the procedure (models 417-152 and 414-151) to treat the patient and after the turbo elite device (model 414-151) was used, an embolization was confirmed by angiogram.Plain old balloon angioplasty (poba) was then performed, and a repeat angiogram confirmed no further embolization.The procedure was completed and the patient survived.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
H6): added codes 4755, 4619, and 4621.

Brand Name
SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key11631217
Report Number1721279-2021-00054
Device Sequence Number3898983
Product Code MCW
UDI-Device Identifier00813132024710
UDI-Public(01)00813132024710(17)220102(10)FAY19M10A
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K170059
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number414-151
Device Catalogue Number414-151
Device Lot NumberFAY19M10A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer06/06/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS TURBO ELITE MODEL 417-152
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight64